Amy Posted February 15, 2007 Share Posted February 15, 2007 I've been taking 187.5 mg of Effexor, 20 mg Celexa, 1 mg of Klonopin and Ambien at night, and Xanax 0.25 4x a day. I dropped the Celexa yesterday, dropped the Klonopin and Ambien, and just took the Effexor and 50 measly mg of Seroquel and within a half hour I was stumbling, slurring my speech, seeing things, drop down-dead tired, and out for 12 hours. I felt like I was highhhhhh more than anything else. I was put on it for anxiety, to help my racing thoughts, with her wnating me to go up to 100 mg "if it didn't work." Oh yeah, it worked for the rambling thoughts. I didn't have racing thoughts OR ANY thoughts for that matter! I was out! I am really scared to take it again tonight and not sure I want to. Why the hell did it hit me so hard? She also told me I didn't need to wean off the Klonopin because it's such a small dose but I'm leery of that. Advice? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.